Legal help


#1

Can anyone point us in the right direction please URGENTLY A solicitor that is familiar with this terrible situation. 


#2

You sound in great distress.

I am so sorry....can you tell us about the situation?

If it is in connection with DAs then I am sorry to say there is no legal help.

Please post a description of the situation and we will try and offer advice of where to turn if we can.

Love

GG

 


#3

Hi bcingu,

Please do give our Helpline team a call for advice free on 0808 800 0303. We are open Monday-Friday: 9am-7pm, Saturday: 10am-2pm.

Best wishes,

Joanne

(Digital team) 


#4

I have posted on the DA thread.... giving some ideas of routes to help..I did not intend to imply that there was no legal help in the DA situation but that there was no legal way to sue the doctors or pharmaceutical firms for their role in creating the problems.

Joanne is right...ring the helpline.

Good Luck

GG


#5

Thanks for the replies. I did speak to a guy on the helpline yesterday morning who told me he was unable to help. I understand peoples reluctance to recommend an individual. What we are seeking is an understanding solicitor for possible court representation in relation to a drug induced criminal act.

thank you 


#6

I am horrified that the helpline couldn't help.

Why tell you to ring if they weren't able to offer guidance.

They ran a Q and A session some time ago on the legal sutuation surrounding DAs and OCDs so they must have contacts in the legal world who understand the drug- induced compulsions leading to criminal behaviour.

My dealings have been with Leigh Day in London.

They have people who understand the situation but we're unable to take action against the drug companies.

Contact details on the Internet.

You could try ringing and ask for advice and contacts in your area.

I do wish you luck as it could so easily have been us in that situation and many PWP have faced this.

Keep trying.

Love

GG

 


#7

https://www.leighday.co.uk

Worth a try?

xx


#8

Q and A session run by PDUK on the forum featured solicitor Gary Walker.

details for contacting  him at end of session.

Type "Q and A session legal issues and DAs" into search box at top of page.

xx


#9

i cant thank you enough for taking the time to help.

x


#10

You are welcome...I only wish I could do more.

Many others have been in your situation and have successfully argued in court that the DAs had caused them to be unable to control destructive impulses.

If you see a solicitor try and print out all the stuff about DAs and OCDs on this site and elsewhere on the Internet to show him/her.

Good luck.llove

GG


#11

This is a post from 4 years ago when I offered sites to outline facts and figures about the DA/OCD problem.

Perhaps you can Google the Mayo Clinic research and the Yellow Card info...and court cases in other countries to arm yourself with evidence to show a solicitor?

xx

12 October 2011 11:19am #9
goldengirl
Hi Spam
I don't really understand why you are finding it so hard to acess scientific information about the side effects of dopamine agonists.
A brief search on Google will bring up the Mayo clinic research Feb 2011. 1 in 4 patients on DAs will suffer OCDs mainly 50% gambling and 50% hypersexuality when taking meds in the therapeutic range rising to 1 in 2 of men under 50.
All das are implicated.
493 doctors reported psychiatric side effects in patients on ropinirole/requip in the Yellow Card system.
Patients' horrific experiences are detailed on this forum in abundance.
Court cases in Canada and Australia against GlaxoSmithKline have been settled out of court for millions of dollars.
All the links have been posted many times on this forum.
Get googling!
Top
Reply Report post  Like this (0)


#12

I have bumped this up so that Howdy 1234 can read the latest posts outlining solicitors to try....I wish you all the best...let us know how you get on.

I am not sure why the helpline can't give this information.

GG


#13

I was just wondering how things are?

Perhaps you could message Howdy 123 if you have some success in finding a solicitor to help you as he seems to be in the same boat.

Thinking of you both and hoping you have found help.

Love

GG


#14

one sideeffect not mentioned was myoclonus involving requip.I think it was what brought mine on as others like me also got myoclonus.Most are stuck with it even after you stop the meds.I guess professionals use the term priming for the event.let me know if anyone else is in the jerk boat,lol